Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 721865, 6 pages
http://dx.doi.org/10.1155/2014/721865
Research Article

Approximate Analytical Solutions of the Regularized Long Wave Equation Using the Optimal Homotopy Perturbation Method

Department of Mathematics, Politehnica University of Timişoara, P-ta Victoriei 2, 300006 Timişoara, Romania

Received 31 January 2014; Accepted 23 February 2014; Published 3 June 2014

Academic Editors: D. Baleanu, H. Jafari, and C. M. Khalique

Copyright © 2014 Constantin Bota and Bogdan Căruntu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Constantin Bota and Bogdan Căruntu, “Approximate Analytical Solutions of the Regularized Long Wave Equation Using the Optimal Homotopy Perturbation Method,” The Scientific World Journal, vol. 2014, Article ID 721865, 6 pages, 2014. doi:10.1155/2014/721865